# SDR UPS98225846

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 970-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (44-53-12) IN SEAT TRACK WELL BS 970 TO 1110 RBL 25, WL 208     CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED NEW TRACK AND SPLICE PER 53-10-5, INSTALLED PER SRM 51-30-2.
